Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
CONSTANT BOUNDARY-VALUE PROBLEM FOR A QUASI-LINEAR ELLIPTIC SYSTEM
Autore:
SHEN YT; YAN SS;
Indirizzi:
S CHINA UNIV TECHNOL,DEPT APPL MATH CANTON 510641 PEOPLES R CHINA
Titolo Testata:
Manuscripta mathematica
fascicolo: 1, volume: 79, anno: 1993,
pagine: 99 - 112
SICI:
0025-2611(1993)79:1<99:CBPFAQ>2.0.ZU;2-6
Fonte:
ISI
Lingua:
ENG
Soggetto:
HARMONIC MAPS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
11
Recensione:
Indirizzi per estratti:
Citazione:
Y.T. Shen e S.S. Yan, "CONSTANT BOUNDARY-VALUE PROBLEM FOR A QUASI-LINEAR ELLIPTIC SYSTEM", Manuscripta mathematica, 79(1), 1993, pp. 99-112

Abstract

We study the constant boundary value problem for a class of quasilinear elliptic systems. The existence of a nonconstant solution is provedby discussing the minimization problem for the relaxed energy. As a by-product, we show that generally the Pohozaev identity does not hold for H-1-weak solutions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 23/01/20 alle ore 18:30:38